# SDR CA190401009

- Difficulty date: March 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 222
- Engine: Lyc LTS101650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LTS101SER
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN)  INITIAL REPORTS STATE A LOSS OF ENGINE POWER ON TAKEOFF. AIRCRAFT SUFFERED A HARD LANDING AND ROLL OVER. 5 OCCUPANTS ON-BOARD. NO FURTHER DETAILS AVAILABLE AT THIS TIME.
